Panadol Actifast Tablets X 14

0 out of 5 based on 0 customer ratings

Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg. The tablets are capsule shaped and are marked with a 'P' on one face. What do Panadol ActiFast Compack do? The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a [...]

2,950.00

Qty:
Category: .

Panadol ActiFast Compack are fast acting tablets containing the active ingredient Paracetamol 500 mg.

The tablets are capsule shaped and are marked with a ‘P’ on one face.

  • What do Panadol ActiFast Compack do?

The tablets contain paracetamol which is an analgesic (pain reliever) and antipyretic (helps to reduce body temperature when you have a fever). The tablets have been specially formulated so that when you take 2 tablets at a time with half a tumbler of water (100 ml) the paracetamol is absorbed into the bloodstream at least twice as fast as from standard paracetamol tablets you can swallow and so gets to the source of pain fast. If one tablet of Panadol ActiFast is taken the speed of pain relief is no faster than with standard paracetamol tablets. The maximum speed of pain relief is obtained on an empty stomach.

Reviews

There are no reviews yet.

Only logged in customers who have purchased this product may leave a review.

Other Products From This Seller

Cart Summary

No products in the cart